MAUDE Adverse Event Report: TYBER MEDICAL CANNULATED COMPRESSION HEADLESS SCREW; 6.5MM TI CANN COMPRESSION HEADLESS SCREW- LT- 50MM

TYBER MEDICAL CANNULATED COMPRESSION HEADLESS SCREW; 6.5MM TI CANN COMPRESSION HEADLESS SCREW- LT- 50MM
Model Number 04.334.750
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 05/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The following adverse event was discovered as part of a retrospective clinical trial: patient had a ct scan performed on (b)(6) 2023 confirmed non-union.Pt was rx'd a bone stimulator to begin using daily.He had another ct scan done on (b)(6) 2023 with continued non-union.He continued using bone stimulator and brace until he was cleared for surgical correction on (b)(6) 2024 (18 months post op).The event was continuous, had severe symptoms, was not serious, had a probable relationship to the study device, and hospitalization was required.The subject recovered without sequelae.
 
Additional Manufacturer Narrative
The event was identified as part of a retrospective clinical study.Clinician determined the event has a possible relationship with the study device, however no device malfunction or defect has been reported.There are no identified trends associated with the reported event.The root cause cannot be established.

Brand Name
CANNULATED COMPRESSION HEADLESS SCREW
Common Device Name
6.5MM TI CANN COMPRESSION HEADLESS SCREW- LT- 50MM
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 s commerce way
bethlehem, PA 18017
MDR Report Key21472733
Report Number3012966183-2025-00005
Device Sequence Number3491826
Product Code HWC
UDI-Device Identifier00819917025835
UDI-Public00819917025835
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K133842
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.334.750
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Initial Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight73 KG